# SDR ASAA2017022219904

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 31,062 hours, 9,209 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED DURING DESCENT.  ACFT GROUNDED.  THE NR 2 ZONE TEMP LOGGED FLT DECK TRIM VALVE,  BITE TESTED GOOD,  FAULT RESET IAW FIM 21-61 TASK 801.
